Protection of a network by complete secure domination
DOI:
https://doi.org/10.13069/jacodesmath.1056581Keywords:
Domination, Secure domination, Complete secure dominationAbstract
A complete secure dominating set of a graph $G$ is a dominating set $D \subseteq V(G)$ with the property that for each $v \in D$, there exists $F=\lbrace v_{j} \vert v_{j} \in N(v) \cap (V(G)-D)\rbrace$, such that for each $v_{j} \in F$, $( D-\lbrace v \rbrace) \cup \lbrace v_{j} \rbrace$ is a dominating set. The minimum cardinality of any complete secure dominating set is called the complete secure domination number of $G$ and is denoted by $\gamma_{csd}(G)$. In this paper, the bounds for complete secure domination number for some standard graphs like grid graphs and stacked prism graphs in terms of number of vertices of $G$ are found and also the bounds for the complete secure domination number of a tree are obtained in terms of different parameters of $G$.
Received: 16 May 2021 | Accepted: 19 August 2021Downloads
References
M. Anderson, C. Barrientos, R. C. Brigham, J. R. Carrington, R. P. Vitray, and J. Yellen, Maximum demand graphs for eternal security, J. Combin. Math. Combin. Comput. 61 (2007) 111–128.
S. Benecke, Higher order domination of graphs, Master Thesis, University of Stellenbosch (2004).
S. Benecke, E. J. Cockayne, and C. M. Mynhardt, Secure total domination in graphs, Utilitas Math. 74 (2007) 247–259.
F. Harary, Graph Theory, Addison-Wesley, Reading, MA (1969).